Volume 4 (2002)

Download this article
For screen
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
The Series
About the Series
MSP Books and Monographs
Author Index
Subscriptions
Submission Guidelines
Author copyright form
Contacts
Geometry & Topology
G&T Publications
Editorial Board
Author Index
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989

Knot invariants derived from quandles and racks

Seiichi Kamada

Geometry & Topology Monographs 4 (2002) 103–117

DOI: 10.2140/gtm.2002.4.103

Abstract
[an error occurred while processing this directive]

The homology and cohomology of quandles and racks are used in knot theory: given a finite quandle and a cocycle, we can construct a knot invariant. This is a quick introductory survey to the invariants of knots derived from quandles and racks.

Keywords

quandles, racks, cocycle knot invariants, knot colorings.

Mathematical Subject Classification

Primary: 57M25, 57Q45

Secondary: 18G99, 55N99

References
Publication

Received: 30 November 2001
Revised: 12 February 2002
Accepted: 22 July 2002
Published: 19 September 2002

Authors
Seiichi Kamada
Department of Mathematics
Hiroshima University
Hiroshima 739-8526
Japan